# SDR SWAA2024090316725

- Difficulty date: July 25, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BETWEEN STA500D TO STA520 AND RBL7 AT FWD CARGO COMPARTMENT 2024-454445<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[02] REPLACED WEB AND FASTENERS LOCATED BETWEEN STA500D TO STA520 AND RBL7 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET: 126 REV: A. SEE INDIVIDUAL SIGNS OFF BELOW.;[03] REPLACED WEB AND FASTENERS LOCATED BETWEEN STA500D TO STA520 AND RBL7 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET: 126 REV: A.  ITEM RII  SEE INDIVIDUAL SIGNS OFF BELOW.
